Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 18 found articles
 
 
  Edge intersection graphs of systems of paths on a grid with a bounded number of bends
 
 
Title: Edge intersection graphs of systems of paths on a grid with a bounded number of bends
Author: Asinowski, Andrei
Suk, Andrew
Appeared in: Discrete applied mathematics
Paging: Volume 157 (2009) nr. 14 pages 7 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands